- For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief.
- Aspirin regimen. Aspirin (NSAID)/pain reliever.
- This package for households without young children.
Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Consult a doctor.
Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Black Iron Oxide, Brown Iron Oxide, Carnauba Wax, Corn Starch, D&C Yellow 10 Aluminum Lake, FD&C Yellow Aluminum Lake, Hypromellose, Methacrylic Acid Copolymer Type C, Polysorbate 80, Powdered Cellulose, Propylene Glycol, Shellac, Sodium Lauryl Sulfate, Triacetin, Triethyl Citrate.
Sign up to receive exclusive email-only savings and information.